Mots-clés : billiards
@article{IM2_2009_73_4_a1,
author = {V. A. Bykovskii and A. V. Ustinov},
title = {The statistics of particle trajectories in the inhomogeneous {Sinai} problem for a~two-dimensional lattice},
journal = {Izvestiya. Mathematics},
pages = {669--688},
year = {2009},
volume = {73},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_2009_73_4_a1/}
}
TY - JOUR AU - V. A. Bykovskii AU - A. V. Ustinov TI - The statistics of particle trajectories in the inhomogeneous Sinai problem for a two-dimensional lattice JO - Izvestiya. Mathematics PY - 2009 SP - 669 EP - 688 VL - 73 IS - 4 UR - http://geodesic.mathdoc.fr/item/IM2_2009_73_4_a1/ LA - en ID - IM2_2009_73_4_a1 ER -
V. A. Bykovskii; A. V. Ustinov. The statistics of particle trajectories in the inhomogeneous Sinai problem for a two-dimensional lattice. Izvestiya. Mathematics, Tome 73 (2009) no. 4, pp. 669-688. http://geodesic.mathdoc.fr/item/IM2_2009_73_4_a1/
[1] Ya. G. Sinaj, “Ergodic properties of the Lorentz gas”, Funct. Anal. Appl., 13:3 (1979), 192–202 | DOI | MR | Zbl | Zbl
[2] V. A. Bykovskiǐ, A. V. Ustinov, “The statistics of particle trajectories in the homogeneous Sinai problem for a two-dimensional lattice”, Funct. Anal. Appl., 42:3 (2008), 169–179 | DOI | MR | Zbl
[3] F. P. Boca, R. N. Gologan, A. Zaharescu, “The statistics of the trajectory of a certain billiard in a flat two-torus”, Comm. Math. Phys., 240:1–2 (2003), 53–73 | DOI | MR | Zbl
[4] J. Marklof, A. Strömbergsson, The distribution of free path lengths in the periodic Lorentz gas and related lattice point problems, arXiv: abs/0706.4395v1
[5] A. G. Kadmenskii, V. V. Samarin, A. F. Tulinov, “Regulyarnoe i stokhasticheskoe dvizhenie v kristalle pri kanalirovanii. Evolyutsiya potoka chastits v tolstom kristalle”, Fizika elementarnykh chastits i atomnogo yadra, 34:4 (2003), 822–868
[6] M. A. Kumakhov, G. Shirmer, Atomnye stolknoveniya v kristallakh, Atomizdat, M., 1980
[7] M. O. Avdeeva, “On the statistics of partial quotients of finite continued fractions”, Funct. Anal. Appl., 38:2 (2004), 79–87 | DOI | MR | Zbl
[8] T. Estermann, “On Kloosterman's sum”, Mathematika, 8 (1961), 83–86 | MR | Zbl